On Ovulex And 4 Days Late No Symptoms Pregnant

1 Replies
stephmal - June 9

My husband and I have been TTC for 7 months now. I started taking ovulex 31 days ago and am normally regular at 34 days. I began taking the ovulex to help increase my fertile days and maybe shorten my cycle a bit. Well now it's been 38 days and no AF. Normally I have pre-menstral symptoms the week before and up to AF. I have absolutely no symptoms of anything. I've heard that ovulex can change your cycle a bit (either a few days earlier or a few later), but I'd assume that I'd still have pre-menstral symptoms. Does anyone have any insight on this? Should I take a HPT? If so when?

 

Nell4Him - June 9

I want you to take a HPT because I was looking into Ovulex and I am curious how affective it really is.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?